... after it was given to her and they said the fainting was cause she saw a needle not the HPV shot..what should I do? She's still having dizzy, fainting spells
- Human Papillomavirus Vaccine Information for Consumers
- Human Papillomavirus Vaccine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Human Papillomavirus Vaccine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
are there reviews the top ten topical meds?
0 answers • 1 Apr 2012
Warts are the small tumors on the skin which remain harmless almost all through one’s life. These are caused due to human papillomavirus (HPV) ...
2 answers • 26 Dec 2012
I got my first Gardasil injection about 5 days ago, and I fainted shortly after. I am thirteen years
... old, and in the 8th grade. Yesterday, exactly 4 days after I got the shot, I fainted again. I've been having absolute terrible anxiety/mood ...
1 answer • 8 Jan 2013
... belly on humans . i ask because i am having health problems as an adult and had the shots series as a child . i am 50 years old now and had the ...
1 answer • 12 Dec 2013
every time I had sex I used a condom. But I did have oral perform on me and was also fingered. Can I hpv warts? I first noticed that I had tiny tube ...
0 answers • 14 Aug 2015